Banach Journal of Mathematical Analysis

Some coincidence and periodic points results in a metric space endowed with a graph and applications

Mujahid Abbas, Dhananjay Gopal, Deepesh Kumar Patel, and Calogero Vetro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this paper is to obtain some coincidence and periodic points results for generalized $F$-type contractions in a metric space endowed with a graph. Some examples are given to illustrate the new theory. Then, we apply our results to establishing the existence of solution for a certain type of nonlinear integral equation.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 3 (2015), 128-139.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419001707

Digital Object Identifier
doi:10.15352/bjma/09-3-9

Mathematical Reviews number (MathSciNet)
MR3296129

Zentralblatt MATH identifier
06430448

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20] 05C40: Connectivity

Keywords
Coincidence point nonlinear integral equation periodic point

Citation

Gopal, Dhananjay; Vetro, Calogero; Abbas, Mujahid; Patel, Deepesh Kumar. Some coincidence and periodic points results in a metric space endowed with a graph and applications. Banach J. Math. Anal. 9 (2015), no. 3, 128--139. doi:10.15352/bjma/09-3-9. https://projecteuclid.org/euclid.bjma/1419001707


Export citation

References

  • M. Abbas, B. Ali and S. Romaguera, Fixed and periodic points of generalized contractions in metric space, Fixed Point Theory Appl. 2013 (2013), article no. 243.
  • S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), no. 1, 133–181.
  • R. Batra and S. Vashistha, Fixed points of an $F$-contraction on metric spaces with a graph, Int. J. Comput. Math.. Math. 91 (2014), no. 12, 2483–2490.
  • A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29 (2002), no. 9, 531–536.
  • C. Chifu and G. Petruşel, Generalized contractions in metric space endowed with a graph, Fixed Point Theory Appl. 2012 (2012), article no. 161.
  • J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136 (2008), no. 4, 1359–1373.
  • G.S. Jeong and B.E. Rhoades, Maps for which $F(T)=F(T^{n})$, Fixed Point Theory Appl. 6 (2005), 87–131.
  • G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly 83 (1976), no. 4, 261–263.
  • M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30 (1984), no. 1, 1–9.
  • J.J. Nieto and R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), no. 3, 223–239.
  • H.K. Pathak, M.S. Khan and R. Tiwari, A common fixed point theorem and its application to nonlinear integral equations, Comput. Math. Appl. 53 (2007), no. 6, 961–971.
  • A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), no. 5, 1435–1443.
  • T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. 136 (2008), no. 5, 1861–1869.
  • C. Vetro and F. Vetro, Metric or partial metric spaces endowed with a finite number of graphs: A tool to obtain fixed point results, Topology Appl. 164 (2014), 125–137.
  • D. Wardowski, Fixed points of new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), article no. 94.
  • X. Zhang, Common fixed point theorems for some new generalized contractive type mappings, J. Math. Anal. Appl. 333 (2007), no. 2, 780–786.